Doctor insights on:
Does Diovan Cause Weight Gain
It is possible: Fluoxetine is an ssri anti-depressant, anti-anxiety medication that can cause weight changes as a possible side effect. In most of my patients, weight changes have been minor. However, some patients report larger weight changes, including more significant weight gain or weight loss. If you are gaining weight and concerned about it, talk to your doctor. ...Read more
Promethazine or: Phenergan is an anti-histamine which is used to treat allergies, motion sickness, nausea, vomiting, control of pain. Its most common side effects are drowsiness, dizziness, constipation, dry mouth and blurred vision. But weight gain is not uncommonly reported...the drug may interact with appetite suppression mechanisms. Extra care should be taken to carefully monitor food intake/increase activity ...Read more
Weight/seizure meds: The mechanism that causes weight gain due to use of anti-convulsants is not absolutely known, but it is suggested that lowered glucose levels stimulate the hypothalamus to increase appetite. Further explanation of this process can be found in the following publication: http://www.ncbi.nlm.nih.gov/pubmed/11735653 ...Read more
- Talk to a doctor live online for free
- Does diovan make you gain weight?
- Does temazepam cause weight gain?
- Does clomid cause weight gain?
- Ask a doctor a question free online
- Does stress cause weight gain?
- Does viibryd cause weight gain?
- Does progestin cause weight gain?
- Does cystocele cause weight gain?
- Talk to a cardiologist online